Duromine and Other Side Effects

P

Princesss

New Member
Premium Member
Dec 9, 2020
11
3
3
First few days: Fewer sleep, Lots of energy, Dry mouth, Felt kind of spacey/ kind of high feeling, Heart palpitations, Jittery hands. Now: Nothing, most days I forget I’m on it lol. Occasional adrenaline/random happy feeling.
 
R

Rusanda

New Member
Standard Member
Jan 26, 2021
9
3
3
First few days: Fewer sleep, Lots of energy, Dry mouth, Felt kind of spacey/ kind of high feeling, Heart palpitations, Jittery hands. Now: Nothing, most days I forget I’m on it lol. Occasional adrenaline/random happy feeling.
spacey and high is what im going through right now lol
 
N

Nikis

New Member
Premium Member
Mar 5, 2020
8
4
3
SE
What side effects? If any, has everyone experienced?
dry mouth, constipated, and full of gas could kill a dog :laughing: so embarrassing anyone else has these problems. Also, has anyone else been put on Topamex as well as Duromine
 
B

Beautyfly

New Member
Standard Member
Dec 3, 2020
9
2
3
What side effects? If any, has everyone experienced?
Pounding headaches, insomnia, grinding teeth, saw jaw, irritability and being short-tempered. I now take natural supplements that target gut health and blood sugar. For me, it is a better alternative!
 
StacyB

StacyB

Administrator
Staff member
Aug 5, 2020
66
54
18
Hello, dear @Kristin287 :sun:
Not all Duromine users experience side effects. you can check the list of potential side effects HERE.
I wish you a successful weight loss journey, dear! :heart:
 
L

Lisa828

New Member
Premium Member
Nov 24, 2020
7
3
3
So I've been on this before with little to no side effects. This time last week was day 16. I was at work. I went outside and was talking yo a friend and was lifting my hand up to scratch my face & felt like i had to use all my brain power to bring my hand up, I got scared and went inside. As soon as I got inside I had the most intense hot flushes and felt like i couldn't talk or even concentrate and it felt like the world was in slow-mo and everything was really weird. Lasted 2 hours, I was worried I would be sent home. Finally it wore off and I was OK. I had the next day off the tablets then successfully took them for a week with no issue. Today it happened again. Ive got 6 tablets left from my first month. Not as intense or as long as before but still scary. I'm not on any medication besides this. Has anyone experienced something similar? Phentermine 40mgs. I did purchase them off here but I do not believe that's the problem as I've been on them for almost 3 weeks with only 1 scare before today.
 
April

April

Staff member
Staff member
Jan 13, 2017
1,376
677
113
38
Have you ever had panic attacks?
I'd recommend you consult your doctor. The condition you describe doesn't look like a Duromine/Phentermine side effect. Are you sure you've bought the product from a verified seller?
 
  • Like
Reactions: Dre
L

Lisa828

New Member
Premium Member
Nov 24, 2020
7
3
3
Have you ever had panic attacks?
I'd recommend you consult your doctor. The condition you describe doesn't look like a Duromine/Phentermine side effect. Are you sure you've bought the product from a verified seller?
Yes I did my research, I'm not concerned where I purchased from as she is a highly regarded verified seller on this forum. Ive never had this before, Its definitely a side effect of duromine. I'm just trying to understand it. I have 6 tablets left which id like to finish. At first thought it was a panic attack but I've had those before whilst not taking duro and it's not the same. Ive always felt in control when I have panic attacks and they usually start with over thinking. This happens out of nowhere.
 
SayWhat

SayWhat

Well-Known Member
Premium Member
May 24, 2018
47
71
58
Sydney
So I've been on this before with little to no side effects. This time last week was day 16. I was at work. I went outside and was talking yo a friend and was lifting my hand up to scratch my face & felt like i had to use all my brain power to bring my hand up, I got scared and went inside. As soon as I got inside I had the most intense hot flushes and felt like i couldn't talk or even concentrate and it felt like the world was in slow-mo and everything was really weird. Lasted 2 hours, I was worried I would be sent home. Finally it wore off and I was OK. I had the next day off the tablets then successfully took them for a week with no issue. Today it happened again. Ive got 6 tablets left from my first month. Not as intense or as long as before but still scary. I'm not on any medication besides this. Has anyone experienced something similar? Phentermine 40mgs. I did purchase them off here but I do not believe that's the problem as I've been on them for almost 3 weeks with only 1 scare before today.
Hey , @Lisa828 , I think you should take a break and ask your doctor to lower the dose. Did your doctor prescribe you 40 mg?
 
L

Lisa828

New Member
Premium Member
Nov 24, 2020
7
3
3
Hey , @Lisa828 , I think you should take a break and ask your doctor to lower the dose. Did your doctor prescribe you 40 mg?
No, it's all in my post. Although I've had this Dr prescribed before
 
StacyB

StacyB

Administrator
Staff member
Aug 5, 2020
66
54
18
No, it's all in my post. Although I've had this Dr prescribed before
I also think 40 mg is too strong for you. You'd better visit your doctor. Also, you can take it every second day.
 
  • Like
Reactions: Dre
L

Lisa828

New Member
Premium Member
Nov 24, 2020
7
3
3
Hey , @Lisa828 , I think you should take a break and ask your doctor to lower the dose. Did your doctor prescribe you 40 mg?
I'm never taking it again. I woke up this morning and was out of it like i had taken hard drugs or something. I had to leave work because I couldn't string a sentence together. I think I have a mild case of serotonin syndrome. It was very scary. I haven't had a tablet since 7am yesterday.
 
  • Wow
Reactions: SayWhat
StacyB

StacyB

Administrator
Staff member
Aug 5, 2020
66
54
18
I'm never taking it again. I woke up this morning and was out of it like i had taken hard drugs or something. I had to leave work because I couldn't string a sentence together. I think I have a mild case of serotonin syndrome. It was very scary. I haven't had a tablet since 7am yesterday.
I am deeply sorry to hear that... You should definitely visit your doctor to find a certain reason. Take care, dear!
 
L

Lisa828

New Member
Premium Member
Nov 24, 2020
7
3
3
I am deeply sorry to hear that... You should definitely visit your doctor to find a certain reason. Take care, dear!
Thank you
I spent the day in hospital getting heart checks, etc. I'm ok. but never again
 
  • Like
Reactions: StacyB
StacyB

StacyB

Administrator
Staff member
Aug 5, 2020
66
54
18
Thank you
I spent the day in hospital getting heart checks, etc. I'm ok. but never again
You did everything right! Your health is more important than your appearance. I hope you will get well soon. And this never happens again to you. Stay safe, dear! :heart:
 
  • Like
Reactions: Dre
4eyesinajar

4eyesinajar

Member
Standard Member
Mar 26, 2021
6
5
3
Hi, my eye sight has been in off for a few days since starting Duromine. I'm 20:20 but wear glasses for stigmatism.... I don't usually need them, but yesterday and today I haven't been able to see properly without them.
Is this normal?
 
StacyB

StacyB

Administrator
Staff member
Aug 5, 2020
66
54
18
Hi, my eye sight has been in off for a few days since starting Duromine. I'm 20:20 but wear glasses for stigmatism.... I don't usually need them, but yesterday and today I haven't been able to see properly without them.
Is this normal?
To tell the truth, it's not a common side effect of Duromine. I haven't heard about any eye issues before... However, it may happen. If you experience this issue again, try to skip a day and then restart taking the pills. Did you ask your doctor about that?
 
M

Michy_O

Member
Standard Member
Mar 16, 2021
7
8
3
Hi, my eye sight has been in off for a few days since starting Duromine. I'm 20:20 but wear glasses for stigmatism.... I don't usually need them, but yesterday and today I haven't been able to see properly without them.
Is this normal?
Hello! My eyes are fuzzy/ dry on it! It’s not terrible just a bit uncomfortable but I guess it can be normal.
 

Similar threads